# SDR ASAA2015052411819

- Difficulty date: May 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 26,025 hours, 7,991 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE ON SATCOM 1 OR 2 ABLE TO TRANSMIT NORMALLY ON BOTH 1 AND 2 BUT CANNOT HEAR OUR TRANSMISSION OUT AND CANNOT HEAR INBD TRANSMISSION.  ACFT GROUNDED.  ACCOMPLISHED SATCOM VOICE TEST FOR BOTH NR 1 & NR 2 SIDES.  VOICE TEST PASSES, REF AMM 23-15-00-730-801.
